Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Hastings, NE

June 27, 20114 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 27, 2011, 12:14 AM CDT for 4 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 12:14 AM CDT (05:14 UTC)
Expired
Jun 27, 2011, 1:00 AM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greeley County, NE, Howard County, NE, Merrick County, NE, Nance County, NE

The radar

The Grand Island radar (KUEX), 133 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:45 AM CDTHAIL 1Fullerton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2873 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
6.2
Supercell composite
26.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KGID 270514
SVRGID
NEC077-093-121-125-270600-
/O.NEW.KGID.SV.W.0207.110627T0514Z-110627T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1214 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREELEY COUNTY IN CENTRAL NEBRASKA...
  NORTHERN HOWARD COUNTY IN CENTRAL NEBRASKA...
  NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA...
  NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 100 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  ERICSON TO 6 MILES WEST OF GREELEY TO COTESFIELD...AND MOVING EAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELBA...GREELEY...WOLBACH...CUSHING...SPALDING...BELGRADE...
  FULLERTON...GENOA AND SILVER CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4149 9828 4149 9811 4151 9804 4152 9790
      4153 9788 4153 9771 4140 9770 4140 9760
      4132 9760 4131 9766 4127 9771 4127 9872
      4174 9875 4175 9829
TIME...MOT...LOC 0514Z 270DEG 51KT 4174 9869 4157 9860
          4136 9858
WIND...HAIL <50MPH 1.00IN

$$
2 follow-up statements
051 
WWUS53 KGID 270528
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1228 AM CDT MON JUN 27 2011

NEC077-093-121-125-270600-
/O.CON.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
GREELEY NE-HOWARD NE-MERRICK NE-NANCE NE-
1228 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE...
NORTHERN MERRICK...NORTHEASTERN HOWARD AND EASTERN GREELEY COUNTIES
UNTIL 100 AM CDT...

AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPALDING TO 9
MILES EAST OF GREELEY TO CUSHING...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPALDING...BELGRADE...FULLERTON AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4142 9773 4128 9773 4127 9839 4132 9848
      4141 9860 4164 9862 4171 9853 4171 9829
      4149 9828 4149 9811 4151 9804 4152 9790
      4153 9788 4153 9771
TIME...MOT...LOC 0528Z 270DEG 51KT 4171 9841 4153 9832
          4132 9830
WIND...HAIL <50MPH 1.00IN

$$
733 
WWUS53 KGID 270543
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 AM CDT MON JUN 27 2011

NEC077-093-270552-
/O.CAN.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
GREELEY NE-HOWARD NE-
1243 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD AND
EASTERN GREELEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4149 9810 4151 9804 4152 9790 4153 9788
      4153 9771 4142 9773 4128 9773 4127 9828
      4149 9828
TIME...MOT...LOC 0542Z 270DEG 51KT 4170 9814 4152 9805
          4131 9804

$$

NEC121-125-270600-
/O.CON.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
MERRICK NE-NANCE NE-
1243 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE AND
NORTHEASTERN MERRICK COUNTIES UNTIL 100 AM CDT...

AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
SPALDING TO CEDAR RAPIDS TO 7 MILES SOUTHWEST OF FULLERTON...MOVING
EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  FULLERTON AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4149 9810 4151 9804 4152 9790 4153 9788
      4153 9771 4142 9773 4128 9773 4127 9828
      4149 9828
TIME...MOT...LOC 0542Z 270DEG 51KT 4170 9814 4152 9805
          4131 9804
WIND...HAIL <50MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:33 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 26, 6:33 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT SUN JUN 26 2011

.AVIATION...00Z KGRI TAF. LOW LEVEL STRATUS AND IFR VSBYS
EXPECTED TO RAPIDLY IMPROVE JUST AFT 27/00Z...AS A LINE OF TSRAS
MOVES ACROSS THE TAF SITE FROM THE NORTHWEST. THIS SHOULD HELP TO
MIX OUT LOW MVFR CIGS AND IMPROVE VSBYS TO AT LEAST MVFR BETWEEN
27/00Z AND 27/03Z...IN ADDITION TO MARKING AN ABRUPT CHANGE TO
NORTHERLY WINDS AT THE SITE. AFT 27/03Z...KGRI WILL LIKELY ENJOY A
FEW HOURS OF VFR CONDS BEFORE AN APPROACHING COLD FRONT FROM THE
NORTHWEST BRINGS A CHANCE OF SEVERE WEATHER DURING THE OVERNIGHT
HOURS...WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY
CONCERNS. ONCE THE AFOREMENTIONED FRONT IS EAST OF THE TAF SITE BY
27/12Z...EXPECT VFR CONDS TO RETURN FOR THE REMAINDER OF THE
PERIOD WITH GUSTY NORTHWESTERLY WINDS EXPECTED BY LATE MONDAY
MORNING THROUGH THE AFTERNOON HOURS.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SUN JUN 26 2011/

SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. MAJOR CONCERN IN THE
SHORT TERM INVOLVES THE NEXT 12 TO 18 HOURS.  CONVECTION HAS STARTED
UP OVER THE CWA WITH THE FIRST THUNDERSTORMS POPPING SHORTLY AFTER
NOON. COVERAGE UP TO 19Z HAS MAINLY BEEN IN THE NORTHEAST PART OF
THE CWA.

BACKING UP TO LOOK AT THE BIG PICTURE...THE CANADIAN UPPER LOW HAS
PUSHED EAST INTO MANITOBA WITH A POSITIVELY TILTED TROUGH BACK INTO
MONTANA.  AT THE SURFACE...LOW PRESSURE OVER SW KANSAS WITH A WARM
FRONT STRETCHED INTO NE KANSAS IS SLOWLY LIFTING NORTH.  TO OUR
NORTH...A SURFACE LOW IS ALSO SITUATED OVER NE SOUTH DAKOTA WITH A
COLD FRONT STRETCHING SW AND JUST GETTING READY TO PUSH INTO NW NEB.
SEVERE THUNDERSTORMS ALREADY IN PROGRESS AHEAD OF THE FRONT IN
NORTHERN NEB. SO FAR THESE HAVE BEEN RIDING EAST BUT WILL HAVE TO BE
WATCHED FOR ANY RIGHT TURNING IN THE NEXT FEW HOURS.

STRATUS HAS BEEN SLOW TO ERODE OVER OUR REGION TODAY BUT IS SLOWLY
DISSIPATING/ERODING FROM SOUTH TO NORTH. PLENTY OF LOW LEVEL
MOISTURE WITH SURFACE DEWPOINTS IN THE UPPER 60S TO LOWER/MID 70S
ACROSS THE CWA. EARLY LOOK AT MODELS SHOWED PLENTY OF INSTABILITY
AND SHEAR WITH CAPE VALUES OF 2000 NORTH TO OVER 4000 SOUTH...WHICH
LOOKS TO BE REAL AFTER A QUICK CHECK OF THE SPC MESOANALYSIS PAGE.
0-6 KM BULK SHEAR NUMBERS IMPRESSIVE WITH 40-60 KTS NORTH AND JUST A
BIT LESS IN THE SOUTH. 0-1 KM BULK SHEAR ALSO PROGGED TO BE 15-20
KTS IN A FEW HRS IN THE NORTH. OBVIOUSLY STORMS WILL HAVE TO BE
MONITORED FOR ROTATION.  FOR THE REST OF THIS AFTERNOON AREAS SOUTH
OF I-80 MAY NOT SEE MUCH IN THE WAY OF CONVECTION WITH VERY STRONG
CAPPING INVERSION ACROSS THE SOUTH. WITH ATMOSPHERE WARMING...IT
WILL TAKE SOME PRETTY TALL STORMS TO PRODUCE HAIL.

ANOTHER CHANCE FOR STORMS LATER THIS EVENING AND OVERNIGHT ACROSS
MUCH OF THE CWA...ALTHOUGH THE NE WILL HAVE HIGHER CHANCES THAN IN
THE SW...AS THE COLD FRONT APPROACHES AND MOVES ACROSS THE CWA FROM
THE NORTH. SEVERE WEATHER STILL POSSIBLE WITH OVERNIGHT WEATHER AND
HEAVY RAIN EXPECTED WITH THESE STORMS AS PRECIPITABLE WATER VALUES
QUITE HIGH.

NEED TO PUT FINAL TOUCHES ON GRIDS AND MONITOR RADAR TRENDS SO WILL
END THIS DISCUSSION HERE EXCEPT TO SAY THAT THE WEATHER SHOULD BE
QUIET MONDAY BEHIND FRONTAL PASSAGE.

LONG TERM...12Z TUESDAY THROUGH SUNDAY.  AN UPPER RIDGE BEGINS TO
TAKE HOLD OF THE REGION STARTING ON TUESDAY WHICH SHOULD KEEP IT
MAINLY DRY THROUGH THE DAY.  TEMPERATURES ARE EXPECTED TO BEGIN TO
WARM UP AS THE RIDGE EXERTS ITS INFLUENCE ON THE AREA...AND WILL GO
WITH HIGHS GENERALLY IN THE 80S TO AROUND 90.  INCREASING H85 WARM
AIR ADVECTION ALONG WITH A 40 TO 50 KT LOW LEVEL JET MAY HELP A FEW
THUNDERSTORMS TO DEVELOP TUESDAY NIGHT...THOUGH WARMING H7
TEMPERATURES COULD ALSO TRY TO LIMIT THE THUNDERSTORM POTENTIAL.
SINCE THERE ARE STILL UNCERTAINTIES TO RESOLVE...WILL HOLD ONTO THE
CURRENT SLIGHT CHANCE POPS FOR TUESDAY NIGHT.

THE UPPER RIDGE CONTINUES TO AMPLIFY FOR THE MIDDLE OF THE WEEK WITH
WARM H7 TEMPERATURES HELPING KEEP ANY THUNDERSTORM CHANCES AT BAY.
HIGHS ON WEDNESDAY AND THURSDAY WILL BE HOT...ESPECIALLY IN SOUTHERN
PARTS OF THE FORECAST AREA WHERE READINGS COULD TOP OUT IN THE 100
TO 105 RANGE FOR BOTH WEDNESDAY AND THURSDAY.  HEAT INDEX VALUES
WILL ALSO PUSH TO AROUND 100...AND WILL CONTINUE TO COVER THAT IN
THE HAZARDOUS WEATHER OUTLOOK THIS AFTERNOON.  A TROUGH ACROSS THE
WESTERN UNITED STATES WILL BEGIN TO MOVE TOWARDS THE CENTRAL PLAINS
ON THURSDAY WHICH COULD ALSO HELP BEGIN TO KNOCK DOWN THE RIDGE.  IT
WILL ALSO BRING A WEAK FRONTAL BOUNDARY INTO THE FORECAST AREA BY
LATE THURSDAY AFTERNOON THAT WILL PERSIST INTO THURSDAY NIGHT.  THE
FRONT COULD HELP GENERATE A FEW THUNDERSTORMS THURSDAY NIGHT...BUT
H7 TEMPERATURES REMAIN QUITE WARM AND THAT COULD AGAIN HELP LIMIT
THE THUNDERSTORM POTENTIAL.

CONFIDENCE IN THE FRONTAL POSITION FRIDAY AND INTO THE WEEKEND
BEGINS TO WANE...THOUGH IT APPEARS THE BOUNDARY SHOULD BE SOMEPLACE
CLOSE BY THROUGH AT LEAST SATURDAY...AND MAY EVEN INTO SUNDAY.  THE
GFS AND ECMWF SHOW THE BOUNDARY MAINLY IMPACTING THE SOUTHEAST PART
OF THE FORECAST AREA BY FRIDAY NIGHT...AND THEN FRONT APPEARS TO
STALL SOMEWHERE NEAR NORTHERN KANSAS OR SOUTHERN NEBRASKA FOR
SATURDAY.  WILL HOLD ONTO AT LEAST SMALL CHANCE OF THUNDERSTORMS
INTO THE WEEKEND WITH THE FRONT IN THE AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

SHORT TERM...EWALD
LONG TERM...KING
AVIATION...ROSSI
Hazardous weather outlook, Jun 26, 2:54 PM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT SUN JUN 26 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
271200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
254 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH GREATER CHANCES
EXPECTED THIS EVENING AND TONIGHT AHEAD OF AN APPROACHING COLD
FRONTAL BOUNDARY. SEVERE THUNDERSTORMS ARE LIKELY...WITH THE
PRIMARY HAZARDS FROM THE STORMS BEING VERY LARGE HAIL IN EXCESS OF
GOLF BALL SIZE AND DAMAGING WINDS OF 60 MPH. IN ADDITION...LOCALLY
HEAVY RAINFALL IN EXCESS OF 1 TO 2 INCHES MAY LEAD TO AREAS OF
LOWLAND FLOODING. THE SEVERE WEATHER POTENTIAL FAVORS LOCATIONS IN
SOUTH CENTRAL NEBRASKA NORTH OF A LINE FROM ELWOOD TO RED CLOUD.

HEAT INDICES ARE FORECAST NEAR 100 DEGREES IN NORTH CENTRAL KANSAS
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST ACROSS THE OUTLOOK
AREA MONDAY INTO TUESDAY NIGHT...AND AGAIN THURSDAY NIGHT THROUGH
SATURDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING THIS TIME
PERIOD.

HEAT INDICES ARE FORECAST NEAR OR ABOVE 100 DEGREES ACROSS SOUTHERN
PORTIONS OF THE OUTLOOK AREA WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT FOR
AREAS GENERALLY NORTH OF INTERSTATE 80...AND SPOTTER ACTIVATION
MAY BE NEEDED ACROSS THE REMAINDER OF THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 26, 6:37 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             GREELEY                 41.55N 98.53W
06/26/2011  E1.00 INCH       GREELEY            NE   TRAINED SPOTTER

            ALSO 30-40 MPH WINDS AND 0.76 INCHES OF RAIN

&&

EWALD
Special weather statement, Jun 26, 6:57 PM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
657 PM CDT SUN JUN 26 2011

NEZ049-270045-
POLK NE-
657 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK COUNTY UNTIL 745 PM
CDT...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILVER CREEK...OR 18 MILES WEST OF
COLUMBUS...MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSCEOLA...
  SHELBY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4111 9736 4121 9779 4130 9768 4131 9764
      4131 9760 4134 9759 4137 9751 4137 9745
      4140 9738 4139 9736
TIME...MOT...LOC 2356Z 301DEG 35KT 4135 9764
Special weather statement, Jun 26, 11:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1120 PM CDT SUN JUN 26 2011

NEZ039-046-270445-
SHERMAN NE-VALLEY NE-
1120 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND NORTHERN SHERMAN
COUNTIES UNTIL 1145 PM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF TAYLOR TO 6 MILES EAST OF GATES TO MERNA...AND MOVING EAST AT 50
MPH.

WIND GUSTS OF 50 MPH OR GREATER ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ORD...
  FORT HARTSUFF STATE PARK...
  ELYRIA...
  ARCADIA...
  NORTH LOUP...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4140 9875 4139 9874 4131 9875 4130 9921
      4174 9921 4174 9875
TIME...MOT...LOC 0420Z 285DEG 51KT 4190 9943 4164 9946
          4146 9969
Special weather statement, Jun 26, 11:54 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1154 PM CDT SUN JUN 26 2011

NEZ046-047-270530-
HOWARD NE-SHERMAN NE-
1154 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN AND HOWARD COUNTIES UNTIL
1230 AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOLBACH TO 6 MILES
NORTH OF LITCHFIELD...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAZARD...
  ELBA...
  ASHTON...
  CUSHING...
  ROCKVILLE...
  FARWELL...
  ST. PAUL...
  DANNEBROG...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4140 9919 4140 9849 4139 9831 4110 9830
      4108 9919
TIME...MOT...LOC 0454Z 276DEG 31KT 4135 9836 4124 9910

FAY
Local storm report, Jun 27, 12:02 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1202 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     ORD                     41.60N 98.93W
06/27/2011                   VALLEY             NE   COUNTY OFFICIAL

            WINDOWS BLOWN OUT AT THE CASEYS GAS STATION IN TOWN

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:20 PM CDTSpecial Weather StatementGIDValley25 min
Jun 26, 11:30 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley45 min
Jun 26, 11:54 PM CDTSpecial Weather StatementGIDHoward, Sherman36 min
Jun 27, 12:59 AM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk31 min
Jun 27, 1:20 AM CDTSpecial Weather StatementGIDClay40 min
Jun 27, 1:23 AM CDTSpecial Weather StatementGIDDawson52 min
Jun 27, 2:00 AM CDTSpecial Weather StatementGIDClay, Fillmore60 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.